# SDR QR9R20211012007

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720119126
- Aircraft time: 3,081 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Part number: FSC211
- Part serial: 418
- Condition: Out Of Limits
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GENERATOR AMP SPLIT OF 20 -25 AMPS. #1 GENERATOR READS 10 AMPS; #2 GENERATOR READS BETWEEN 35 AND 40 AMPS. REMOVED AND REPLACED CURRENT TRANSFORMER IAW 24-30-00, 4-6. MOC COMPLETED IAW AMM 05-60-00, 6-12.
